# SDR MALA040878

- Difficulty date: November 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 18,589 hours, 20,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT LBL 18.3 IS CORRODED BETWEEN FS 608 AND 640 AND IS BEING REPAIRED IAW MESABA EO S53079.  AIRCRAFT WAS RETURNED TO SERVICE 12/5/04.
